Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 157, NWS Charleston, WV

May 22, 20116 counties in Ohio

NWS Charleston, WV issued this severe thunderstorm warning at May 22, 2011, 5:52 PM EDT for 6 counties in Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 5:52 PM EDT (21:52 UTC)
Expired
May 22, 2011, 6:45 PM EDT
In force
53 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Athens County, OH, Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH, Washington County, OH

The radar

The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:00 PM EDTHAIL 0.88Jackson, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 5:40 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WUUS51 KRLX 222152
SVRRLX
OHC009-053-079-105-163-167-222245-
/O.NEW.KRLX.SV.W.0157.110522T2152Z-110522T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ATHENS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...COOLVILLE...ATHENS...ALBANY...
  NORTHERN GALLIA COUNTY IN SOUTHEAST OHIO...
  JACKSON COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...WELLSTON...OAK HILL...JACKSON...
  MEIGS COUNTY IN SOUTHEAST OHIO...
  THIS INCLUDES THE CITIES OF...RUTLAND...POMEROY...FORKED RUN STATE
  PARK...
  SOUTHEASTERN VINTON COUNTY IN SOUTHEAST OHIO...
  EXTREME SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...

* UNTIL 645 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  JACKSON...AND MOVING NORTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TUPPERS PLAINS.

.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3942 8185 3919 8174 3918 8176 3915 8174
      3910 8175 3902 8201 3903 8203 3902 8204
      3884 8266 3909 8280
TIME...MOT...LOC 2152Z 246DEG 33KT 3902 8258

$$

14
2 follow-up statements
168 
WWUS51 KRLX 222221
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
621 PM EDT SUN MAY 22 2011

OHC009-053-079-105-163-167-222245-
/O.CON.KRLX.SV.W.0157.000000T0000Z-110522T2245Z/
ATHENS OH-GALLIA OH-JACKSON OH-MEIGS OH-VINTON OH-WASHINGTON OH-
621 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EXTREME SOUTHWESTERN WASHINGTON...SOUTHEASTERN VINTON...MEIGS...
JACKSON...NORTHERN GALLIA AND SOUTHERN ATHENS COUNTIES IN SOUTHEAST
OHIO...

AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF VINTON...OR 7 MILES SOUTHEAST OF
WELLSTON...MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RADCLIFFE...WILKESVILLE...SALEM CENTER...TUPPERS PLAINS...STROUD RUN
STATE PARK...REEDSVILLE...HARRISONVILLE...DYESVILLE...DEXTER...
DARWIN...CHESTER...CARPENTER...RUTLAND...POMEROY...FORKED RUN STATE
PARK...COOLVILLE...ATHENS AND ALBANY

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3942 8185 3919 8174 3918 8176 3915 8174
      3910 8175 3902 8201 3903 8203 3902 8204
      3884 8266 3909 8280
TIME...MOT...LOC 2221Z 256DEG 20KT 3904 8244

$$

30
883 
WWUS51 KRLX 222238
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
638 PM EDT SUN MAY 22 2011

OHC009-053-079-105-163-167-222249-
/O.EXP.KRLX.SV.W.0157.000000T0000Z-110522T2245Z/
ATHENS OH-GALLIA OH-JACKSON OH-MEIGS OH-VINTON OH-WASHINGTON OH-
638 PM EDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHWESTERN
WASHINGTON...SOUTHEASTERN VINTON...MEIGS...JACKSON...NORTHERN GALLIA
AND SOUTHERN ATHENS COUNTIES IN SOUTHEAST OHIO WILL EXPIRE AT 645 PM
EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3942 8185 3919 8174 3918 8176 3915 8174
      3910 8175 3902 8201 3903 8203 3902 8204
      3884 8266 3909 8280
TIME...MOT...LOC 2239Z 256DEG 20KT 3906 8231

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:31 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 22, 3:31 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT SUN MAY 22 2011

.SYNOPSIS...
WARM SOUTHERLY WINDS BRING A SUMMER LIKE AIRMASS...WITH CHANCES OF
SHOWERS AND THUNDERSTORMS THROUGH MONDAY. A COLD FRONT THEN SETS UP
JUST TO OUR NORTH AND WEST.

&&

.NEAR TERM /THROUGH MONDAY/...
MODELS ARE STRUGGLING WITH SMALL SCALE FEATURES IN THIS AIRMASS.
FEEL THAT MODELS HAVE A GOOD HANDLE ON FEATURES CURRENTLY BEARING
DOWN ON THE REGION...BUT CONFIDENCE WANES CONSIDERABLY WITH TIME AS
DIFFERENCES MULTIPLY. THEREFORE...WILL TRY TO BE SPECIFIC
INITIALLY...BUT MORE GENERIC WITH TIME. FOR LOWS TONIGHT...WILL GO
ON THE WARMER SIDE OF GUIDANCE IN THE WESTERN COUNTIES WHERE WINDS
WILL PERSIST. ON MONDAY...NAM MOS HIGHS LOOK TOO COOL...BUT MAV MOS
LOOKS TO WARM. WILL RUN A COMPROMISE.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A COLD FRONT WILL APPROACH AND LAY OUT ACROSS THE OH VALLEY DURING
THE SHORT TERM...INCLUDING SE OH. THIS SHOULD CREATE A GREATER
COVERAGE OF CONVECTION ACROSS SE OH...INTO NORTHERN WV...AIDED BY
OCCASIONAL IMPULSES TRAVELING ALONG THE BOUNDARY. MODELS ARE IN GOOD
AGREEMENT WITH ONE SUCH WAVE ON TUESDAY AFTERNOON AND
EVENING...AFFECTING MAINLY SE OH AND NORTHERN WV. SPC CONTINUES TO
HIGHLIGHT A BROAD AREA OF SLIGHT RISK ACROSS MS AND OH VALLEYS
TUESDAY...INCLUDING AREAS ALONG AND WEST OF OH RVR IN THE CWA.
GREATEST THREAT FOR SVR SHOULD LIE ACROSS SE OH MONDAY...EXPANDING
INTO WESTERN WV TUESDAY AS FRONT CLOSES IN. BOUNDARY WILL BEGIN TO
RETREAT NORTH INTO GREAT LAKES AREA ON WEDNESDAY IN RESPONSE TO
AMPLIFYING TROF ACROSS THE PLAINS.

CONTINUE TREND OF BLENDING IN MET GUIDANCE AS MAV LOOKS TOO WARM
GIVEN EVAPOTRANSPIRATION EFFECTS. LOW TO MID 80S LOOK GOOD OUTSIDE
OF CONVECTION WITH GENERALLY LOW 60S FOR LOWS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
UPR RIDGE BUILDING ALONG EAST COAST LATE THIS WEEK...WILL HELP TO
STIFF ARM EFFECTS OF LOW PRESSURE MOVING INTO WESTERN OH VALLEY. AS
SUCH...MUCH OF THE ACTION SHOULD STAY WEST OF CWA UNTIL PERHAPS LATE
FRIDAY GIVEN CONTINUED TREND OF SLOWING THINGS DOWN. CONSIDERABLE
UNCERTAINTY EXISTS GOING INTO THE WEEKEND REGARDING IF UPR LOW
REMAINS ATTACHED TO WESTERLIES OR GETS LEFT BEHIND OVER OH VALLEY.
MODELS ARE STRUGGLING WITH DETAILS OF PAC ENERGY ALONG WITH STRENGTH
OF RIDGE ALONG EAST COAST. TRIED TO STAY CLOSE TO HPC
SOLUTION...KEEPING HIGH CHC POPS THRU WEEKEND. SHOULD UPR RIDGE HOLD
AND BUILD...THEN HPC SOLUTION MAY BE TOO PESSIMISTIC. TEMPS WILL
REMAIN ON THE WARM SIDE...GENERALLY LOW TO MID 80S.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
REGION IS NOW IN THE WARM SECTOR SOUTH OF A WARM FRONT. THIS WILL
ALLOW FOR SMALL IMPULSES AND AFTERNOON HEATING TO CREATE SHOWERS AND
THUNDERSTORMS. THE TIMING OF THE THUNDERSTORMS BECOME INCREASINGLY
DIFFICULT THE FURTHER OUT...AS MODELS ARE STRUGGLING. BASICALLY...VFR
CAN BE EXPECTED OUTSIDE OF THUNDERSTORMS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    M    M    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
IFR POSSIBLE IN ROUNDS OF SHOWERS OR THUNDERSTORMS TUESDAY AFTERNOON
THROUGH THURSDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...CL/RPY
NEAR TERM...RPY
SHORT TERM...30
LONG TERM...30
AVIATION...RPY
Hazardous weather outlook, May 22, 3:51 AM EDT, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
351 AM EDT SUN MAY 22 2011

WVZ010-011-019-020-028>032-038>040-046-047-230800-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-BRAXTON-GILMER-LEWIS-HARRISON-
TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
351 AM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA AND
NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY
AFTERNOON INTO MONDAY EVENING. THE MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WIND. AREAS THAT RECEIVE REPEATED HEAVY RAINFALL
FROM THUNDERSTORMS WILL ALSO NEED TO BE MONITORED FOR LOCALIZED
WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009-
013>018-024>027-033>037-230800-
GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-
VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD-
LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
351 AM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE AREA IS IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS MONDAY AFTERNOON
INTO MONDAY EVENING...AS WELL AS FOR TUESDAY AFTERNOON AND EVENING. THE
MAIN THREATS EACH DAY WILL BE LARGE HAIL AND DAMAGING WIND. AREAS THAT
RECEIVE REPEATED HEAVY RAINFALL FROM THUNDERSTORMS WILL ALSO NEED
TO BE MONITORED FOR LOCALIZED WATER PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 22, 4:49 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
449 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             WAYNE                   38.22N  82.44W
05/22/2011  E0.70 INCH       WAYNE              WV   911 CALL CENTER

&&

EVENT NUMBER RLX1100635

JEE
Local storm report, May 22, 4:57 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
457 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             EAST LYNN               38.19N 82.33W
05/22/2011  U1.00 INCH       WAYNE              WV   PUBLIC

&&

NNNN
Local storm report, May 22, 5:13 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
513 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             2 WSW GENOA             38.11N  82.50W
05/22/2011  M0.50 INCH       WAYNE              WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1100636

JEE
Local storm report, May 22, 5:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
521 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             VANSANT                 37.23N  82.09W
05/22/2011  E0.88 INCH       BUCHANAN           VA   PUBLIC

&&

EVENT NUMBER RLX1100637

NW
Local storm report, May 22, 5:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
538 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             GRAYSON                 38.32N 82.99W
05/22/2011  U0.75 INCH       CARTER             KY   PUBLIC

            EVENT OCCURRED BETWEEN
            510 PM 05/22/2011 AND 525 PM 05/22/2011

&&

NNNN
Local storm report, May 22, 5:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
540 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             RUSH                    38.29N 82.75W
05/22/2011  U1.00 INCH       BOYD               KY   PUBLIC

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:01 PM EDTSevere Thunderstorm WarningRLXLawrence59 min
May 22, 5:11 PM EDTSevere Thunderstorm WarningRLXLawrence64 min
May 22, 5:36 PM EDTSevere Thunderstorm WarningRLXJackson, Vinton24 min
May 22, 6:03 PM EDTSevere Thunderstorm WarningRLXLawrence57 min
May 22, 7:08 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Vinton37 min
May 22, 7:29 PM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Vinton31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.